Series rearrangements and analytic sets

G. G. Lorentz Wayne State University, Detroit, Michigan K. Zeller Wayne State University, Detroit, Michigan

TBD mathscidoc:1701.331156

Acta Mathematica, 100, (3), 149-169, 1958.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:49 uploaded by actaadmin ] [ 127 downloads ] [ 0 comments ] [ Cited by 5 ]
@inproceedings{g.1958series,
  title={Series rearrangements and analytic sets},
  author={G. G. Lorentz, and K. Zeller},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203149162340865},
  booktitle={Acta Mathematica},
  volume={100},
  number={3},
  pages={149-169},
  year={1958},
}
G. G. Lorentz, and K. Zeller. Series rearrangements and analytic sets. 1958. Vol. 100. In Acta Mathematica. pp.149-169. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203149162340865.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved